On Fixed Point Results for Α-Implicit Contractions in Quasi-Metric Spaces and Consequences
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Lithuanian Association of Nonlinear Analysts
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper, we prove some fixed point results involving α-implicit contractions in quasi-metric spaces. Moreover, we provide some known results on G-metric spaces. An example and an application on a solution of a nonlinear integral equation are also presented. © Vilnius University, 2016.
Description
Keywords
Fixed point, G-metric space, Implicit contraction, Quasi-metric space
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q1
Source
Nonlinear Analysis: Modelling and Control
Volume
21
Issue
1
Start Page
40
End Page
56